# SDR CALA2021102501971

- Difficulty date: October 24, 2021
- Submitted: October 25, 2021
- Operation: Air carrier
- Aircraft: N2250U
- Make and model: Boeing 777-300ER
- Aircraft serial: 66590
- Aircraft time: 7,048 hours, 838 cycles
- System (JASC): 2933 · Hydraulic Quantity Indicator
- Part: Indication Sys
- Condition: Failed
- Location: Center Hyd Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DECLARED EMERGENCY CENT HYD QUANT WENT TO ZERO VERIFIED CENTER SYSTEM HYDRAULIC QUANTITY RESERVOIR LEVEL PLACARDS APPLIED. NORMAL.  HYDRAULIC SYSTEM PRESSURES OK.  REQUEST MEL.  . REVERSED MEL.  ON RESERVE ISOLATION VLV AND NOSE GEAR, GEAR HANDLE,  ALSO NO DEFECTS NOTED.  NO FLUCTUATION IN INDICATION ISOLATION VLV.VISUAL ON CTR RESERVOIR QTY IS GOOD.  ACCOMPLISHED NOR MSGS NOTICED. OK FOR SERVICE. CLEANED AND RECONNECTED BOTH CONNECTORS. 'HYDIM' GRND OPS TEST PASSED PER MM 29-11-00.CYCLED FLAPS SEVERAL TIMES ON BOTH CL AND CR ELEC PUMPS, NO DEFECTS NOTED.WITH LNDG GEARS PINNED,CYCLED.
